# SDR DALA2022072205078

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 67,904 hours, 25,076 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2328601) DURING INSPECTION FOUND WEAR AT AFT BRACKET OF FAIRING FLAP SUPPORT #6 RH WING. AFT BRACKET OF FAIRING FLAP SUPPORT #6 RH WING WAS REPAIRED PER ER/A 600872-14 REV. ORIGINAL & PRI 600872-14 REV. 0.
